A Minimal Test for Convex Games and the Shapley Value
AbstractA set of necessary and sufficient conditions for convexity of a transferable utility game in terms of its decomposition into unanimity games is shown to be minimal: none of the conditions is redundant. The result is used to provide an axiomatization of the Shapley value on the set of convex games.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Uppsala University, Department of Economics in its series Working Paper Series with number 2001:2.
Length: 8 pages
Date of creation: 01 Feb 2001
Date of revision:
Contact details of provider:
Postal: Department of Economics, Uppsala University, P. O. Box 513, SE-751 20 Uppsala, Sweden
Phone: + 46 18 471 25 00
Fax: + 46 18 471 14 78
Web page: http://www.nek.uu.se/
More information through EDIRC
Convex game; unanimity game; Shapley value; axiomatization;
Other versions of this item:
- Voorneveld, M. & Grahn, S., 2001. "A Minimal Test for Convex Games and the Shapley Value," Papers 2001:02, Uppsala - Working Paper Series.
- C71 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Cooperative Games
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- O'Neill, Barry, 1982. "A problem of rights arbitration from the Talmud," Mathematical Social Sciences, Elsevier, vol. 2(4), pages 345-371, June.
- Timmer, J.B. & Borm, P.E.M. & Tijs, S.H., 2003.
"On three Shapley-like solutions for cooperative games with random payoffs,"
Open Access publications from Tilburg University
urn:nbn:nl:ui:12-142543, Tilburg University.
- Judith Timmer & Peter Borm & Stef Tijs, 2004. "On three Shapley-like solutions for cooperative games with random payoffs," International Journal of Game Theory, Springer, vol. 32(4), pages 595-613, 08.
- Timmer, J.B. & Borm, P.E.M. & Tijs, S.H., 2000. "On Three Shapley-Like Solutions for Cooperative Games with Random Payoffs," Discussion Paper 2000-73, Tilburg University, Center for Economic Research.
- Curiel, I. & Pederzoli, G. & Tijs, S.H., 1989. "Sequencing games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154243, Tilburg University.
- S. C. Littlechild & G. Owen, 1973. "A Simple Expression for the Shapley Value in a Special Case," Management Science, INFORMS, vol. 20(3), pages 370-372, November.
- Curiel, Imma & Pederzoli, Giorgio & Tijs, Stef, 1989. "Sequencing games," European Journal of Operational Research, Elsevier, vol. 40(3), pages 344-351, June.
- Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Katarina Grönvall).
If references are entirely missing, you can add them using this form.